# SDR SWAA2021081618144

- Difficulty date: September 23, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N498WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32480
- Aircraft time: 54,229 hours, 32,111 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Nut Plate
- Condition: Broken
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB. PANEL # 323BL HAS BROKEN NUT PLATE / REMOVED AND REPLACED NUT PLATE AT VERTICAL STAB PANEL 323BL AS PER REF B737-700 SRM 51-40-02-0G-0
